Том 71
№ 8

All Issues

Zavorotinskii A. V.

Articles: 1
Article (Ukrainian)

On Elliptic Boundary-Value Problems with Small Parameter and Additional Functions on the Boundary of a Domain

Zavorotinskii A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 9. - pp. 1269–1275

We consider elliptic boundary-value problems in which the elliptic operator is a polynomial function of a small parameter and the boundary conditions contain additional unknown functions. It is shown that the condition of ellipticity with small parameter is not only sufficient but also necessary for the a priori estimation of the solutions to this problem in the corresponding special functional spaces depending on the parameter.